About

Member has chosen to not make this information public.

Groups

Member not yet following any Groups.

Pages

Member not yet following any Pages.

Posts (1)

Jan 25, 2013 · Want to taper off Pristiq, makes my heart race in Depression & Anxiety

,
Dear Mrs M, or anyone. I could really use some Help! i am desperate to break the drug cycle could really use help to break away from these meds m
i dont drink or smoke but am on a little bit of left over narcotics and advil to handle
the pain from the spinal fusion probem so complications are on top of the the story….
After I had my child 25years ago,I experienced post partum and they tried me on Prozac and I started getting head aches and losing my vision grayish to grey to blurry dark grey only 1 in 100,000 I think, then same w Zoloft and Paxil plus weight gain ugh. Finally I went onto Effexor going thru all of their incarnations w not major relief in depressionI am in a real difficult place because I have been using 150 milligrams of pritiq for 5-7 years after Ivswitched from Effexor. I also take generic Wellbutrin 600 and my Rx drug company said they would no longer cover the wellbutrin or any more than 100 pristig. I have tried to go of many times before but at my own desire there were catastrophic consequences with deep depression and much suicidal thinking but I always had the drugs to go back on to. Now I am reaching a wall and won’t be able to go back on.In addition I had a failed spinal fusion surgery that only started to show a little bone growth after 1 3/4 years. I am one tired puppy and in physical pain as well as psychological pain and actuall many times thinking about throwing in the towel as I live a lone and my darling son works in Brazil and India. Even though I have lots of friends none of them deal with the physical and mental problems that I have and they are all married. As A result I hide as much as I can so I won’t be a drag. I tried last week to just cut down by 1/3 on the pristiq staying the same on the Wellbutrin and thT kionopin. I still had disastrous results. Doom and gloom and self loathing no motivation and suicidal thoughts. I’m seeing my primary guy today for some suggestions but worry because I and on so many Meds at this point that the thought on going off them is terrifying especially because 7 years ago I lost all of my insurance and went off or everything that was close to a psychotic break. I really lost it so went back on as
soon as I could find an insurance company Thanks for any help
LIZZIEANNE a